Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the range of a hyponormal derivation


Author: Joseph G. Stampfli
Journal: Proc. Amer. Math. Soc. 52 (1975), 117-120
MSC: Primary 47B20
DOI: https://doi.org/10.1090/S0002-9939-1975-0377575-X
MathSciNet review: 0377575
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The inner derivation induced by a hyponormal operator has closed range if and only if the operator has finite spectrum.


References [Enhancements On Off] (What's this?)

  • [1] Joel H. Anderson and C. Foia[ill], On the range of a derivation, Pacific J. Math. (to appear).
  • [2] Joseph G. Stampfli, Hyponormal operators and spectral density, Trans. Amer. Math. Soc. 117 (1965), 469-476; errata, ibid., 550. MR 30 #3375; 33 #4686. MR 0173161 (30:3375)
  • [3] -, Compact perturbations, normal eigenvalues and a problem of Salinas, J. London Math. Soc. (2) 9 (1974), 165-175. MR 0365196 (51:1449)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0377575-X
Keywords: Hyponormal operator, inner derivation, closed range, compact operator
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society